# SDR 98ZZZX3083

- Difficulty date: August 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411DE
- Make and model: Bell 412
- Aircraft serial: 36030
- System (JASC): 6710 · Main Rotor Control
- Part: Bolt
- Part number: 2120013231
- Condition: Corroded
- Location: Cyclic Control
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A 300-HOUR INSPECTION, DISCOVERED ONE OF THE BOLTS IN THE 'BOOSTED CYCLIC' CONTROL SYSTEM WAS WORN AND NEEDED TO BE REPLACED.  A NEW BOLT, P/N 212-001-323-001, WAS DRAWN OUT OF SPARES SUPPLY TO REPLACE THE WORN ITEM.  UPON OPENING THE SEALED PACKAGE, NOTICED WHAT APPEARED TO BE ETCHING OR CORROSION DAMAGE ON THE 'NEW' BOLT SHANK AREA.  THE REMAINING 3 PACKAGES OF THE P/N BOLTS CHECKED AND FOUND 2 MORE WITH SIMILAR ETCHING/CORROSION DAMAGE.  SUBMITTER CONTACTED BELL HELICOPER QUALITY CONROL MONITOR WHO WANTED BOLTS RETURNED ASAP.  THE 'REJECTED' BOLTS AND ALL THE DOCUMENTATION HAVE BEEN PACKAGED-UP AND SENT TO BELL HELICOPTER.
